# SDR C2XA07IA189

- Difficulty date: September 3, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 20,057 hours, 18,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LFT - FLIGHT 2734, DURING PREFLIGHT INSPECTION, THE CREW REPORTED A BURNING SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND FOUND THE ODOR TO BE COMING FROM THE PACKS WITH THE APU RUNNING.  MAINTENANCE MEL'D THE APU 49-00-00 (C) CONTRO 128496, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 09/04/07, IAH MAINTENANCE RAN THE APU AND PACKS WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
